# SDR UALA2012042402467

- Difficulty date: April 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 56,566 hours, 6,746 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  R4 DOOR CEILING ENTRY.   RELAMPED, OPS NORMAL.
